# SDR AT9900036

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1691
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT AFT OF WING DOES NOT ILLUMUNATE.  RELAMPED LEFT AFT FUSELAGE EMERGENCY LIGHT IAW MM 33-51-61, OPS CHECKED GOOD.
